# SDR GTIA2019052903374

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 47,945 hours, 22,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY F/A FWD. POS MEGAPHONE INOP. REMOVED AND REPLACED THE FWD. POS. MEGAPHONE, IAW EMERG. EQUIP. DRAWING  # NKS A319-232EQ OPS CK. NORMAL.
